Three color Ramsey numbers for graphs with at most 4 vertices

Luis Boza , Janusz Dybizbański , Tomasz Dzido

Abstract

n/a
Author Luis Boza
Luis Boza,,
-
, Janusz Dybizbański (FMPI / II)
Janusz Dybizbański,,
- Institute of Informatics
, Tomasz Dzido (FMPI / II)
Tomasz Dzido,,
- Institute of Informatics
Journal seriesElectronic Journal of Combinatorics, ISSN , e-ISSN 1077-8926, (A 25 pkt)
Issue year2012
Vol19
No4
Pages1-16
Publication size in sheets0.75
ASJC Classification1703 Computational Theory and Mathematics; 2608 Geometry and Topology; 2614 Theoretical Computer Science
URL http://www.combinatorics.org/ojs/index.php/eljc/article/view/v19i4p47/pdf
Languageen angielski
Score (nominal)25
Score sourcejournalList
Publication indicators WoS Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 2012 = 1.073; WoS Impact Factor: 2012 = 0.532 (2) - 2012=0.599 (5)
Citation count*3 (2020-03-15)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?